| Model Number |
TENO SCRW,BIO-COMP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/16/2021, it was reported by a distributor via e-mail that an ar-1530bc tenodesis screw stem broke upon insertion, leaving the remainder of the stem inside the screw.This was discovered during use in a procedure on (b)(6) 2021.The case was completed by using a new ar-1530bc.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging and damage the screw during use.